# SDR N6WA2022042201

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N574GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10259
- Aircraft time: 33,546 hours, 26,283 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK FS349.00 TO FS477.00. R&R SEAT TRACK FROM FS349 TO FS477 IAW CRJ AMM 53-00-49.
